Jump to content
Acne.org

Leaderboard


Popular Content

Showing most liked content since 11/19/2018 in all areas

  1. 1 like
    When you say "distensible" what does this mean to you? It may mean a different definition to me and patients often have a different idea about a outcome or end goal so want to check. Fillers can be useful – but only for distensible scars. If the scar rises up when the skin is stretched, that’s a distensible scar that will respond to a filler. Conversely, if injectable fillers are used in scars with bands that hold them down in deeper tissue, the filler will migrate, surround the scar, and exaggerate its appearance. Hence Subcision is necessary to break the bands. What most people don't know is subcision is the act of making a pocket also to place filler, ... if something doughnuts, then you can subcise after to deal with it also. Your case is a special case as the Dr did not use traditional subcision means, but just a standard needle to try to subcise. Also the chin is really hard to treat - vascularity.
  2. 1 like
    After taking the advice of @beautifulambitionregarding my Skin, I consulted a new dermatologist. And I just had 1 sittings of Subcision, PRP and DermaPen. RF Microneedling is next. This is how my skin looks now. Right Cheek: Left Cheek:
  3. 1 like
    I've had subcision performed maybe three or four times now for my cheeks which are predominately boxcar and rolling scars. Subcision is cost effective and can work really well for certain scars. In my case, I've seen improvement but can't quantify how much exactly. More often than not with acne scarring, it's multiple sessions that produce results rather than just one treatment/procedure so be patient!! I have no comments regarding your doctor of choice, but good luck.
  4. 1 like
    Um did you try changing your diet? No processed sugar, no takeaway fokd, nk geasy food, no dairy, no wheat, no junk food? Go gluten free. Take natural supplements not the synthetic kind you find at stores I suggest Solgar brand. Other than it seems like your acne is all hormonal and it usually oral medication is the only option. Sadly with that is that there is always a chance of it returning when your off so you prob have to be on it for a life time just like how people who have a regimen have to stick with it for life. For the probiotics I hope your not eating dead probiotics you can check if they are alive by putting a capsule in milk and see if turns yogurty after a day if it is its alive if not its dead. With all the antibiotics you took you probably killed a good sum of good bacteria so youll need tk replenish that. Supplements I suggest zinc picolate, vit a , vit d3, vit c , vit e, magnesium and calcium, omega 3 fish oil and probiotics usually in the billions.
  5. 1 like
    Hi, I feel like I should share a positive message here. Ok, I started birth control when I was 20, Yasmin. Never had acne before except a random pimple during my period. At 27 I decided to stop taking birth control, I stopped cold turkey and a month later I had the worse acne of my life, my jaws were covered with painful pimples. It was so bad my confidence took a huge fall... I thought it would get better but after a year, no real improvement so I gave in and took the pill again. Now here I am, I'm 30 and I really want to stop the pill so I tried a different approach. I started by cutting my pill in half. I also reduce considerably my alcohol and dairy consumption. First month, no difference in my skin. Second month, just one pimple appeared but I put the tree oil on it and it went away so quickly. this is already an improvement compared to last time. I plan to replace my pill with vitex (it helped last time). I will try to keep you guys updated on the progress but so far I'm happy with my decision. I was ready for the worse but my skin still looks perfect after 2 month like that... So fingers crossed.
  6. 1 like

    SOOOOO Allergic!!!! Formula Changed?????

    So I used this systems years ago and it was amazing but somewhere around the time that they upgraded the packaging I reordered and had the worst allergic reaction with completely swollen eyes and a painful red itchy rash across my neck. I threw it out and recently reordered thinking that it was a bad batch. I used the cleanser and benzoyl peroxide again for weeks with no reaction. Last night I tried the moisturizer and woke up to my eyes being completely swollen shut and the same rash. I now know there is something very wrong with the moisturizer formula. This could be dangerous!! I have absolutely no allergies to anything, so I am completely shocked that I literally look like the elephant man right now!!! BE CAREFUL and do a swatch test first! I am a beauty influencer so if anyone has any questions or wants pics my IG is Fiercelychocolate
  7. 1 like

    It works

    B5 helped clear my acne when I was younger, then I stopped taking it, but slowly the acne came back. Started it again and it cleared my cystic acne for 8 months until I by accident took flax seed which caused me to break out again. I do get concerned that it'll cause depletion of other B vitamins, especially Biotin. I've had my blood checked a few times and at least B12 and folate are within the normal range.
  8. 1 like

    Doesn't last - Taken on and off for a few years

    I've taken this while it worked, then stopped when it no longer dried up my oily skin. Then again re-started and it worked for a time. Unfortunately it just doesn't last. yes while it works it is great, oily skin to zero and great skin. But the funny thing is right now as i've cycled it for a few years it no-longer works at all. Even Pantethine won't kickstart the oily skin reversal anymore. I no longer want to touch the stuff, the effect of it not lasting is a right teeze. So screw it, back to the drawing board to figure out what exactly is happening that makes this stuff work even for short spells. I figured out that while im skinnier it lasts longer, while chubby it takes longer to work and for less time - so cholesterol lvl is a factor. Any of u guys have the same effect as me and are researching solutions plz message me.
  9. 1 like
    If I were you I'd go to a doctor as soon as you can. It could be permanent or it could be temporary. I experienced a lot of hair loss on Accutane and my hair remained dull and thin for about a year afterwards. It took about 4 years for my long hair to get thick and healthy again.
  10. 1 like
    I take theralac which has lactoferrin. It has really helped.
×